Does Medication break my hair?

Medication and hairloss

Often times women come into the salon and tell me that they left their last hairstylist because their hair was thinning out. Many times I notice women have lost their edges and crown. I proceed to ask them a series of questions about diet and haircare regiments and product selection. Often times clients have no idea that the real reason their hair is falling out is due to medication.   Research supports that many blood pressure medicines cause hair and nails to thin. Every pill we take will effect our hair and nails in some way or another.    It’s important to consult with your doctor concerning   Your medications and the side effects associated with them. Some medications cause weight gain or some other uncomfortable side effect.  Also during menopause  many women suffer night sweats which causes many to over process their hair because they curl their hair everyday. Medications have so many side effects . Being aware of the side effects will help you understand the products and services that can avoid the most breakage. It is very important to inform your stylist of any and all medications you are taking because a good stylist will give you styles that will save you time and money and help you maintain healthy hair though a medical challenge. Love your hair don’t abuse it.